# SDR ASOA03654

- Difficulty date: December 16, 2003
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 601R3181273
- Condition: Binding
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4520 - DURING A GROUND INSPECTION IN ATL, THE PASSENGER DOOR WAS DIFFICULT TO OPEN.  MAINTENANCE REMOVED AND REPLACED THE PASSENGER DOOR PRESSURE VALVE CABLE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OF FOR SERVICE.  (M)
